MathSciNet Relay Station
MathSciNet bibliographic data
MR73957 46.2X
Pinsker, M. S. The theory of curves in Hilbert space with stationary $n$th increments. (Russian) Izv. Akad. Nauk SSSR. Ser. Mat. 19 (1955), 319–344.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement